# SDR SWAA2024123172744

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS747 AND LBL21 AFT CARGO COMPARTMENT 2024-728520<[01] REPAIRED AND REPLACED SUPPORT ZEE SECTION ; SPLICE SIDEPLATE REPAIR; SPLICE AND FASTENERS LOCATED BETWEEN BS 727J TO BS 847 AND LBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 IAW B737-800 SRM 51-40-02 AND DWG 146A7502 SHEET 31 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPAIRED AND REPLACED SUPPORT ZEE SECTION ; SPLICE SIDEPLATE REPAIR; SPLICE AND FASTENERS LOCATED BETWEEN BS 727J TO BS 847 AND LBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 IAW B737-800 SRM 51-40-02 AND DWG 146A7502 SHEET 31 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
